i got my hep c viral load back today it has increased to a half million from 396,000 i can not continue to take this !! i know that taking this has made my numbers go way up !! i just want to get off of it and fast. please let me know how to taper off this drug !!!
bimbo22 The best and easy way for less discomfort for you is call the doctors office and get the doctor to give you exact directions to taper off of this slowly..You can not just stop it..Or you well get a very bad rebound effect and the doctor really needs to know you are going off... Wish i could be of more help but everyone is different and there are so many doses get it right from the doctor that is what you are paying them for... is there knolege of all this stuff... hope you can get it down as soon as possible but you can't suffer it can be terrible results too... Chuck1957
Give them a call today please... ASAP..
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bupropion (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Jan 2011 • 2 answers
Posted 11 Mar 2013 • 1 answer
To bupropion or bupropion not? I have been on bupropion sr 150 mg for three weeks now. I was having?
Posted 26 Jul 2013 • 2 answers
Want to taper off Rivotril but took a large amount on Monday. When can I take it again to taper off?
Posted 5 Sep 2014 • 1 answer
Posted 15 days ago • 1 answer